# SDR 97ZZZX1036

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733CF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5057
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 6006286151
- Condition: Leak
- Location: Aux Tank Xsfer
- Part time: 2,134 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRY ROTTING OF FUEL TRANSFER LINE FROM FORWARD FUSELAGE FUEL TANK TO WING AUXILIARY TANK.  FUEL LEAK INTO THE SHROUDS AND INTO AIRSPACE OF DOUBLE WALL TANK IN CABIN.  (LOWER FUSELAGE).
